# SDR SWAA2023032002013

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOCATED BS907 TO BS927 AT LEVEL STR26R TO STR27R AT AFT CARGO COMPARTMENT 2023-106327<[01] REPLACED PLATE LOCATED BS907 TO BS927 AT LEVEL STR26R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 147A7221 SHEET: 17 REV: D;[02] JOB COMPLETED
